# SDR UALA2009092202998

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 60,176 hours, 22,093 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 54
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 MASK CAPT SIDE SEEMS TO HAVE A HOT MIC.  REPLACED CAPTAINS OXYGEN MASK, RADIO MANAGEMENT PANEL (P/N 5031-1-2 SERIAL NUMBER 511) AND OXYGEN STORAGE BOX.  OPERATION CHECKS OKAY.
